Translator Disclaimer
15 August 2003 Motivic integration on smooth rigid varieties and invariants of degenerations
François Loeser, Julien Sebag
Duke Math. J. 119(2): 315-344 (15 August 2003). DOI: 10.1215/S0012-7094-03-11924-9

Abstract

We develop a theory of motivic integration for smooth rigid varieties. As an application we obtain a motivic analogue for rigid varieties of Serre's invariant for $p$-adic varieties. Our construction provides new geometric birational invariants of degenerations of algebraic varieties. For degenerations of Calabi-Yau varieties, our results take a stronger form.

Citation

Download Citation

François Loeser. Julien Sebag. "Motivic integration on smooth rigid varieties and invariants of degenerations." Duke Math. J. 119 (2) 315 - 344, 15 August 2003. https://doi.org/10.1215/S0012-7094-03-11924-9

Information

Published: 15 August 2003
First available in Project Euclid: 23 April 2004

zbMATH: 1078.14029
MathSciNet: MR1997948
Digital Object Identifier: 10.1215/S0012-7094-03-11924-9

Subjects:
Primary: 14G22
Secondary: 11S80, 14D07, 14Jxx

Rights: Copyright © 2003 Duke University Press

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.119 • No. 2 • 15 August 2003
Back to Top